Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS Key West, FL

August 13, 2016

NWS Key West, FL issued this small craft advisory at Aug 13, 2016, 3:41 PM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2016, 3:41 PM EDT (19:41 UTC)
Expired
Aug 15, 2016, 10:36 AM EDT
In force
43 hr
Issued by
NWS Key West, FL

The text

As transmitted.

907 
WHUS72 KKEY 131941
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
341 PM EDT SAT AUG 13 2016

GMZ054-055-074-075-140230-
/O.NEW.KKEY.SC.Y.0040.160813T1941Z-160814T2100Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
341 PM EDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS AND SEAS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE LOWER STRAITS OF FLORIDA.

* WINDS...EAST TO SOUTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS
  THIS EVENING.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
7 follow-up statements
526 
WHUS72 KKEY 140152
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
952 PM EDT SAT AUG 13 2016

GMZ054-055-074-075-141100-
/O.CON.KKEY.SC.Y.0040.000000T0000Z-160814T2100Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
952 PM EDT SAT AUG 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS AND SEAS...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE LOWER STRAITS OF
FLORIDA.

* WINDS...EAST TO SOUTHEAST WINDS NEAR 15 KNOTS EARLY...WILL
  INCREASE TO NEAR 20 KNOTS.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

KBK/DAF
145 
WHUS72 KKEY 140829
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
429 AM EDT SUN AUG 14 2016

GMZ054-055-074-075-141430-
/O.CON.KKEY.SC.Y.0040.000000T0000Z-160814T2100Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
429 AM EDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
083 
WHUS72 KKEY 141514
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1114 AM EDT SUN AUG 14 2016


GMZ054-055-074-075-142100-
/O.CON.KKEY.SC.Y.0040.000000T0000Z-160814T2100Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1114 AM EDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE LOWER WESTERN STRAITS
OF FLORIDA.

* WINDS...MAINLY EAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS OF 7 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

KN
905 
WHUS72 KKEY 142015
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
415 PM EDT SUN AUG 14 2016


GMZ054-055-074-075-150300-
/O.EXT.KKEY.SC.Y.0040.000000T0000Z-160815T0300Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
415 PM EDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...MAINLY EAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS OF 7 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

KN
928 
WHUS72 KKEY 150119
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
919 PM EDT SUN AUG 14 2016

GMZ054-055-074-075-150930-
/O.EXT.KKEY.SC.Y.0040.000000T0000Z-160815T1000Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
919 PM EDT SUN AUG 14 2016

...SMALL CRAFT ADVISORY IN EFFECT OVERNIGHT FOR THE WESTERN FLORIDA
STRAITS...

* WINDS...MAINLY EAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS OF 7 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
256 
WHUS72 KKEY 150822
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EDT MON AUG 15 2016

GMZ054-055-074-075-151500-
/O.EXT.KKEY.SC.Y.0040.000000T0000Z-160815T1500Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EDT MON AUG 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...MAINLY EAST WINDS NEAR 20 KNOTS.

* WAVES/SEAS...SEAS OF 7 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
375 
WHUS72 KKEY 151436
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1036 AM EDT MON AUG 15 2016


GMZ054-055-074-075-151545-
/O.CAN.KKEY.SC.Y.0040.000000T0000Z-160815T1500Z/
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1036 AM EDT MON AUG 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS OF 15 TO 20 KNOTS ARE STILL EXPECTED FOR THE WESTERN WATERS OF
THE STRAITS OF FLORIDA.  

$$

KN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 11:11 AM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 13, 11:11 AM EDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1111 AM EDT SAT AUG 13 2016

.DISCUSSION...
Changes to Forecast -- No changes at this time.

Current Situation and Analysis -- Latest Doppler radar data indicate
decreasing shower coverage across the Florida Keys and Florida Reef
tract during the last few hours.  However, upstream showers and
storms are increasing in coverage between Andros Island and Cuba,
and in the vicinity of the Cay Sal Bank.  This area of enhanced
cumulus convection seems to be associated with the nose of an
accelerated flow in the lower troposphere, as well as a deeper moist
layer.  Several arcing cumulus cloud lines are seen in visible
satellite images, moving quickly outward from cumulus cells and
clusters, indicative of some drier air aloft, which indeed was
sampled this morning by our radiosonde balloon in the 850-700mb
layer.  Currently, air temperatures in Keys island communities
are in the upper 80s, with dewpoint temperatures in the mid 70s.
Heat indices are 95-100F.  Southeast breezes are 10-15 mph on land,
but gusty.  Over water, east to southeast winds range from 15 to 20
knots, with the higher winds farther south across the Straits of
Florida.

Prognostic Overview -- We expect shower and thunderstorm coverage to
increase again later this afternoon, and especially tonight as the
area of enhanced cumulus convection migrates northwestward.  Wind
speeds should remain fairly steady outside of showers and storms,
then increase tonight.
&&

.MARINE...
Small craft should exercise caution in the Straits of Florida.
A ridge of high pressure extending across northern Florida this
afternoon will lift northward on Sunday and Monday.  East to
southeast moderate breezes will become fresh Sunday and Monday.
12/KBK
&&

.AVIATION...
Expect VFR conditions today. Isolated showers are expected but
coverage too low to mention in the TAFs. Will amend as needed for
activity with any impacts expected to be very brief. Models show an
increase in potential for showers/thunderstorms after 00Z as an
upper trough passes over and west of the area.  Will mention VCSH in
the TAFs after 00Z. Potential exists for thunderstorms
tonight...with possibility of wind gusts 20-30 knots...brief MVFR
ceilings...and visibilities of 1-3SM.  Gusty winds can be expected
today with gusts 15-20 knots at times.  34/MM
&&

.CLIMATE...
In 1956, the daily record high temperature of 95F was last recorded.
The last time the temperature in Key West reached 95F was back on
September the 3rd, 2007, some 3,267 days ago. Temperature records in
Key West date back to 1872.
&&

.KEY Watches/Warnings/Advisories...
FL...None.
GM...None.
&&

Public/Marine/Fire...Kasper
Aviation/Nowcasts....MM
Data Collection......Chesser

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Aug 13, 5:58 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
558 AM EDT SAT AUG 13 2016

FLZ076>078-GMZ031>035-042>044-052>055-072>075-141000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
558 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS
NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN TODAY AND
TONIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE LIGHTNING STRIKES.
HOWEVER...A FEW THUNDERSTORMS MAY PRODUCE WIND GUSTS NEAR 40 MPH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS
SUNDAY...AND LIKELY REQUIRED FOR THE FLORIDA STRAITS SUNDAY NIGHT
AND MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA
KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE
ISLAND CHAIN SUNDAY THROUGH FRIDAY. THE PRIMARY THUNDERSTORM HAZARD
WILL BE CLOUD TO SURFACE LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

In the hours before

Local storm report, Aug 13, 2:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
234 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     MARINE TSTM WIND 5 WSW BOCA CHICA        24.55N 81.78W
08/13/2016  M40.00 MPH       LOWER KEYS IN MONR FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 35 KTS...OR 40 MPH...WAS
            RECORED BY THE KEY WEST HIGH SCHOOL STEM MESONET
            SITE...AT 137 PM EDT. WINDS WERE SUSTAINED AT 24 KTS...OR
            28 MPH.

0141 PM     MARINE TSTM WIND 3 E EAST END OF SEVEN M 24.70N 81.08W
08/13/2016  M52.00 MPH       MIDDLE KEYS IN MON FL   MESONET

            A SOUTHEAST WIND GUST OF 45 KTS..OR 52 MPH...WAS RECORDED
            AT THE MARATHON HIGH SCHOOL STEM MESONET SITE AT 141 PM
            EDT. WINDS WERE SUSTAINED AT 24 KTS...OR 28 MPH.

0150 PM     MARINE TSTM WIND 10 SW KEY WEST          24.46N 81.88W
08/13/2016  M44.00 MPH       GMZ044             FL   C-MAN STATION

            A WIND GUST OF 38 KTS...OR 44 MPH...WAS RECORDED BY THE
            C-MAN STATION ON SAND KEY LIGHT AT 150 PM EDT. WINDS WERE
            SUSTAINED AT 33 KTS...OR 38 MPH FROM THE SOUTHEAST.

&&

ROSS

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.